I thank you for your quick response and was wondering if the tapazole will affect my liver over time, as my blood work showed higher liver counts (I realize the higher numbers are from the hyper). My medical insurance could run out in 6 months as well. I have to take this into consideration. I read that tapazole will only help with the symptoms and not the underlying cause. I have a history of hyperparathyroidism (kidney stones with surgeries) and the hyperthyroidism. Even with tapazole, an individual with hyper still has frequent bowel movements and must eat all the time to keep their weight up. I'm at 125 lbs. and am 5'8. Is this what I have to look forward to with being on tapazole? Thank you for your time, Tamara
If you have hyperthyroidism and hyperparathyroidism - consider surgery for both (by an expert surgeon) to correct at same time as hyperpara must be treated surgically anyway. Tapazole can impact the liver, but this is rare.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.